C. Tsallis, Possible generalization of Boltzmann-Gibbs statistics, Journal of Statistical Physics, vol.8, issue.1-2, pp.479-487, 1988.
DOI : 10.1007/BF01016429

H. Hilhorst and G. Schehr, -Gaussians and non-Gaussians in statistical mechanics, Journal of Statistical Mechanics: Theory and Experiment, vol.2007, issue.06
DOI : 10.1088/1742-5468/2007/06/P06003

URL : https://hal.archives-ouvertes.fr/hal-01404119

G. Wilk and Z. Wlodarczyk, in Some Applications of Tsallis Statistics and L??vy Distributions, Physical Review Letters, vol.84, issue.13, p.2770, 2000.
DOI : 10.1103/PhysRevLett.84.2770

B. A. Maguire, E. S. Pearson, and H. A. Wynn, THE TIME INTERVALS BETWEEN INDUSTRIAL ACCIDENTS, Biometrika, vol.39, issue.1-2, pp.168-180, 1952.
DOI : 10.1093/biomet/39.1-2.168

C. M. Harris, The Pareto Distribution as a Queue Service Discipline, Operations Research, vol.16, issue.2, pp.307-313, 1968.
DOI : 10.1287/opre.16.2.307

K. Briggs and C. Beck, Modelling train delays with q-exponential functions, Physica A: Statistical Mechanics and its Applications, vol.378, issue.2, p.498, 2007.
DOI : 10.1016/j.physa.2006.11.084

R. Leadbetter, On a basis for ???Peaks over Threshold??? modeling, Statistics & Probability Letters, vol.12, issue.4, pp.357-362, 1991.
DOI : 10.1016/0167-7152(91)90107-3

J. R. Hosking and J. R. Wallis, Parameter and Quantile Estimation for the Generalized Pareto Distribution, Technometrics, vol.4, issue.3, pp.339-349, 1987.
DOI : 10.1016/0022-1694(85)90108-8

S. Umarov and C. Tsallis, On multivariate generalizations of the q-central limit theorem consistent with nonextensive statistical mechanics, AIP Conference Proceedings, p.34, 2007.
DOI : 10.1063/1.2828756

J. Pickands, Statistical inference using extreme order statistics, The Annals of Statistics, vol.3, pp.119-131, 1975.

A. A. Balkema and L. De-haan, Residual life time at great age, The Annals of Probability, pp.792-804, 1974.

M. Asadi and I. Bayramoglu, The Mean Residual Life Function of a<tex>$k$</tex>-out-of-<tex>$n$</tex>Structure at the System Level, IEEE Transactions on Reliability, vol.55, issue.2, pp.314-318, 2006.
DOI : 10.1109/TR.2006.874934

P. Hsieh, An exploratory first step in teletraffic data modeling: evaluation of long-run performance of parameter estimators, Computational Statistics & Data Analysis, vol.40, issue.2, pp.263-283, 2002.
DOI : 10.1016/S0167-9473(02)00033-6

M. A. Van-montfort and J. V. Witter, The Generalized Pareto distribution applied to rainfall depths, Hydrological Sciences Journal, vol.2, issue.2, pp.151-162, 1986.
DOI : 10.1016/0022-1694(85)90108-8

S. Coles, L. R. Pericchi, and S. Sisson, A fully probabilistic approach to extreme rainfall modeling, Journal of Hydrology, vol.273, issue.1-4, pp.35-50, 2003.
DOI : 10.1016/S0022-1694(02)00353-0

S. Coles and E. Casson, Extreme value modelling of hurricane wind speeds, Structural Safety, vol.20, issue.3, pp.283-296, 1998.
DOI : 10.1016/S0167-4730(98)00015-0

I. Harris, Generalised Pareto methods for wind extremes. Useful tool or mathematical mirage?, Journal of Wind Engineering and Industrial Aerodynamics, vol.93, issue.5, pp.341-360, 2005.
DOI : 10.1016/j.jweia.2005.02.004

V. F. Pisarenko and D. Sornette, Characterization of the Frequency of Extreme Earthquake Events by the Generalized Pareto Distribution, Pure and Applied Geophysics, vol.160, issue.12, p.2343, 2003.
DOI : 10.1007/s00024-003-2397-x

G. Shi, H. V. Atkinson, C. M. Sellars, and C. W. Anderson, Application of the Generalized Pareto Distribution to the estimation of the size of the maximum inclusion in clean steels, Acta Materialia, vol.47, issue.5, pp.47-1455, 1999.
DOI : 10.1016/S1359-6454(99)00034-8

D. Fullwood, B. Adams, and S. Kalidindi, Generalized Pareto front methods applied to second-order material property closures, Computational Materials Science, vol.38, issue.4, pp.788-799, 2007.
DOI : 10.1016/j.commatsci.2006.05.016

B. Lacour, Statistical Characterization of Active Sonar Reverberation Using Extreme Value Theory, IEEE Journal of Oceanic Engineering, vol.29, issue.2, pp.310-316, 2004.
DOI : 10.1109/JOE.2004.826897

A. C. Cebrian, M. Denuit, and P. Lambert, Generalized Pareto Fit to the Society of Actuaries??? Large Claims Database, North American Actuarial Journal, vol.3, issue.2, pp.18-36, 2003.
DOI : 10.1080/10920277.2003.10596098

J. A. Lechner, E. Simiu, and N. A. Heckert, Assessment of ???peaks over threshold??? methods for estimating extreme value distribution tails, Structural Safety, vol.12, issue.4, pp.305-314, 1993.
DOI : 10.1016/0167-4730(93)90059-A

W. Feller, An introduction to Probability theory and its applications, 1971.

R. Worms, Vitesse de convergence de l'approximation de Pareto gà c nà c ralisee de la loi des excès -Rate of convergence for the generalized Pareto approximation of the excesses, Comptes Rendus de l'Academie des Sciences -Series I -Mathematics, pp.65-70, 2001.

J. F. Bercher and C. Vignat, An entropic view of Pickands' theorem, International Symposium on Information Theory ISIT2008, p.8023110, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00621924

A. Clauset, C. R. Shalizi, and M. E. Newman, Power-Law Distributions in Empirical Data, SIAM Review, vol.51, issue.4, pp.706-1062
DOI : 10.1137/070710111

N. Markovich, Nonparametric Analysis of Univariate Heavy-Tailed Data, Series in Probability and Statistics, 2007.
DOI : 10.1002/9780470723609

B. Hill, A Simple General Approach to Inference About the Tail of a Distribution, The Annals of Statistics, vol.3, issue.5, pp.1163-1174, 1975.
DOI : 10.1214/aos/1176343247

P. Embrechts, C. Klüppelberg, and T. Mikosch, Modelling of extremal events in insurance and finance, ZOR Zeitschrift f???r Operations Research Mathematical Methods of Operations Research, vol.73, issue.1, 2008.
DOI : 10.1007/BF01440733

S. D. Grimshaw, Computing Maximum Likelihood Estimates for the Generalized Pareto Distribution, Technometrics, vol.4, issue.2, pp.185-191, 1993.
DOI : 10.1080/00401706.1987.10488243

C. R. Shalizi, Maximum likelihood estimation for q-exponential (Tsallis) distributions, math, 701854.

J. Hosking, Some theory and practical uses of trimmed L-moments, Journal of Statistical Planning and Inference, vol.137, issue.9, pp.3024-3039, 2007.
DOI : 10.1016/j.jspi.2006.12.002

E. Castillo and A. S. Hadi, Fitting the Generalized Pareto Distribution to Data, Journal of the American Statistical Association, vol.6, issue.3, pp.1609-1620, 1997.
DOI : 10.1080/01621459.1997.10473683

J. Beirlant, Y. Goegebeur, J. Segers, and J. Teugels, Statistics of Extremes: Theory and Applications, 2004.
DOI : 10.1002/0470012382

T. W. Yee and C. J. Wild, Vector Generalized Additive Models, Journal of the Royal Statistical Society, Series B Methodological, vol.58, pp.481-493, 1996.

T. W. Yee, The VGAM package, 2007.